# SDR UALA2012030701486

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 82,599 hours, 13,195 cycles
- Engine: Pwa PW4060
- System (JASC): 2722 · Rudder Actuator
- Part: Seal
- Condition: Leaking
- Location: Rudder Pca
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND HYD LEAKING DOWN BOTH SIDES OF TAIL COMPT.  CYCLED RUDDER, FOUND UPPR RUDDER PCA LEAKING OUT OF FWD SHAFT SEAL.  REMOVED UPPER RUDDER PCA.  SHOP REPAIRED ACTUATOR BY REPLACING FWD SHAFT SEALS.  WORKING INSTALL.
